# SDR IXXA20230911001

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 68,406 hours, 24,861 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: BAC15142700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PASSENGER DOOR FRAME, ZONE 846, STA 1681.8 AFT LOWER CORNER, EVIDENCE OF CORROSION.
